Homepage

Bernd C. Kellner

Göttingen, Germany

email: bk (at) bernoulli.org


Thesis


Über irreguläre Paare höherer Ordnungen. Diplomarbeit. Mathematisches Institut der Georg-August-Universität zu Göttingen, Germany, 2002. Online: irrpairord.pdf  (891 KB)


Publications


1. On irregular prime power divisors of the Bernoulli numbers. Math. Comp. 76 (2007), No. 257, 405-441.

2. On asymptotic constants related to products of Bernoulli numbers and factorials. Integers 9 (2009), Article A08, 83-106.

3. On stronger conjectures that imply the Erdös-Moser conjecture. J. Number Theory 131 (2011), No. 6, 1054-1061.

4. On quotients of Riemann zeta values at odd and even integer arguments. J. Number Theory 133 (2013), No. 8, 2684-2698.

5. Identities between polynomials related to Stirling and harmonic numbers. Integers 14 (2014), Article A54, 1-22.


Preprints


1. The Equivalence of Giuga's and Agoh's Conjectures. Preprint: arXiv:math.NT/0409259.

2. On a conjecture about numerators of the Bernoulli numbers. Preprint. arXiv:math.NT/0410297.

3. Some remarks on Kurepa's left factorial. Preprint. arXiv:math.NT/0410477.

4. The equation $\denom(B_n)=n$ has only one solution. Preprint. Online: denombneqn.pdf  (93 KB)

5. On the p-divisibility of the sequence Blpr / lpr. Preprint. Online: pdivbn.pdf  (79 KB)